Statins side effects: Liver damage and increased fat around the belly could occur

HomeHealth

Statins side effects: Liver damage and increased fat around the belly could occur

Occasionally, statin use could cause an increase in the level of enzymes that signal liver inflammation, said The Mayo Clinic.The health site conti

A very pregnant Emma Stone flaunts her belly while running errands in LA
How to get rid of visceral fat: The 80/20 diet is easier to follow – burn belly fat
Fatty liver disease: A belly ache could be a tell-tale sign you have the condition


Occasionally, statin use could cause an increase in the level of enzymes that signal liver inflammation, said The Mayo Clinic.

The health site continued: “If the increase is only mild, you can continue to take the drug.

“Rarely, if the increase is severe, you may need to try a different statin.

“Although liver problems are rare, your doctor may order a liver enzyme test before or shortly after you begin to take a statin.

“You wouldn’t need any additional liver enzyme tests unless you begin to have signs or symptoms of trouble with your liver.

“Contact your doctor immediately if you have unusual fatigue or weakness, loss of appetite, pain in your upper abdomen, dark-coloured urine, or yellowing of your skin or eyes.”

READ MORE: Lung cancer: Tripe palms are a warning sign of the deadly disease – what are they?



COMMENTS

WORDPRESS: 0
DISQUS: 0